# SDR AALA20040084

- Difficulty date: January 19, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFP INFLIGHT T/1608/19 FLIGHT RETURNED TO STATION.  UNABLE TO PRESSURIZE CABIN.  LANDED WITHOUT INCIDENT.  FOUND FORWARD CABIN DOOR DID NOT SEAL.  DOOR SILL AND DOOR CHECKED NORMAL.  PRESSURIZED AIRCRAFT TO 5 PSI AND NO LEAKS NOTED ON ANY PART OF THE L1 DOOR.  CLEANED SEAL AND SILL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
